# SDR CKSA95127

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2612 · Fire Detection
- Part: A5 Circuit Card
- Part number: 897080
- Condition: Shorted
- Location: Apu
- Part time: 74,582 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NSTU/YMML -  FLT 67785 - APU FIRE DETECTOR BLINKS IN-FLIGHT WHEN SELECTED TO BOTH.  RESECURED A-5 CIRCUIT CARD FOR APU 'A' FIRE LOOP, OPS CHECK GOOD ON GROUND IAW B747 MM 26-10-00.  (X)
